# SDR SWAA2024070501008

- Difficulty date: June 12, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 951 Rbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL @ RBL 24.75 STA 951<[01] REMOVED AND INSTALLED NEW AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL @ RBL 24.75 STA 951 PER REF SRM 51-40-02-0G-0 AND DWG 147A5650 SHEET 105;[02] RII VERIFIED CORRECTIVE ACTION.
